# SDR AALA200801183

- Difficulty date: May 2, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 68,045 hours, 30,369 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cam
- Part number: 5961568501
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TAILCONE RELEASE MECHANISM CAM IS WORN.  REPLACED TAILCONE MECHANISM CAM ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
